MathSciNet Relay Station
MathSciNet bibliographic data
MR1801250 46B45
Saito, Kichi-Suke; Kato, Mikio; Takahashi, Yasuji Absolute norms on ${\bf C}^n$. J. Math. Anal. Appl. 252 (2000), no. 2, 879–905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement